Bounded toeplitz products on weighted bergman spaces

Karel Stroethoff, Dechao Zheng

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We consider the question for which square integrable analytic functions f and g on the unit disk the densely defined products TfTg are bounded on the Bergman space. We prove results analogous to those we obtained in the setting of the unweighted Bergman space [17]. We will furthermore completely describe when the Toeplitz product TfT g is invertible or Fredholm and prove results generalizing those we obtained for the unweighted Bergman space in [18].

Original languageEnglish
Pages (from-to)277-308
Number of pages32
JournalJournal of Operator Theory
Issue number2
StatePublished - Mar 2008


  • Berezin transform
  • Bounded
  • Fredholm operators
  • Invertible
  • Toeplitz operator
  • Unit disk
  • Weighted Bergman spaces


Dive into the research topics of 'Bounded toeplitz products on weighted bergman spaces'. Together they form a unique fingerprint.

Cite this